Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Deformation of open embeddings of $Q$-manifolds
HTML articles powered by AMS MathViewer

by A. Fathi and Y. M. Visetti PDF
Trans. Amer. Math. Soc. 224 (1976), 427-435 Request permission

Abstract:

We prove here for Hilbert cube manifolds the full analogue of the Černavski-Edwards-Kirby Theorem concerning the deformation Principle for open embeddings of topological manifolds.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E05, 58D10, 57A20
  • Retrieve articles in all journals with MSC: 57E05, 58D10, 57A20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 224 (1976), 427-435
  • MSC: Primary 57E05; Secondary 58D10, 57A20
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0420668-4
  • MathSciNet review: 0420668